Local derivative post-processing for the discontinuous Galerkin method

Ryan, Jennifer K. and Cockburn, Bernardo (2009) Local derivative post-processing for the discontinuous Galerkin method. Journal of Computational Physics, 228 (23). pp. 8642-8664. ISSN 0021-9991

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 18 Sep 2013 05:14
Last Modified: 21 Apr 2020 21:53
URI: https://ueaeprints.uea.ac.uk/id/eprint/43250
DOI: 10.1016/j.jcp.2009.08.017

Actions (login required)

View Item View Item